# SDR IPXA10558742

- Difficulty date: February 25, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1024
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO FLOOR UPPER FLOOR SUPPORT NUT PLATE RIVETS PULLED APART FROM SUPPORT BRACKET AT STA 1024 RBL 1 TO RBL 22 WL 208.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02-0G.
